# SDR 95ZZZX2477

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7138
- Engine: Lyc LTS101750B1
- System (JASC): 7412 · Exciter
- Part: Exciter
- Condition: Defective
- Location: Engine Ignition
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IGNITION EXCITER DEFECTIVE.
